# SDR USAA2014100300001

- Difficulty date: October 2, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 46,972 hours, 17,303 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Unserviceable
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REFERENCING PREVIOUS WRITE UP, CREW REPORTED THE AFT LAVATORY SMOKE ALARM WENT OFF AGAIN.  REPLACED ALL LAVATORY SMOKE DETECTOR FILTERS, FOUR, AS REQUIRED.  SYS TESTED NORMAL.  OK FOR SERVICE.
